# SDR XMXR20201118009

- Difficulty date: December 19, 2019
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N697AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500056
- Aircraft time: 4,975 hours, 3,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Condition: Failed
- Location: Emergency Lights
- Part time: 823 hours, 536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING.  REPLACED EMERGENCY LIGHTS BATTERY PACK.
